File Download

There are no files associated with this item.

Supplementary

Article: Optimal partitioning method for stability analysis of continuous/discrete delay systems

TitleOptimal partitioning method for stability analysis of continuous/discrete delay systems
Authors
Issue Date2015
Citation
International Journal of Robust and Nonlinear Control, 2015, v. 25 n. 4, p. 559-574 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/219126

 

DC FieldValueLanguage
dc.contributor.authorFENG, Z-
dc.contributor.authorLam, J-
dc.contributor.authorYang, GH-
dc.date.accessioned2015-09-18T07:13:49Z-
dc.date.available2015-09-18T07:13:49Z-
dc.date.issued2015-
dc.identifier.citationInternational Journal of Robust and Nonlinear Control, 2015, v. 25 n. 4, p. 559-574-
dc.identifier.urihttp://hdl.handle.net/10722/219126-
dc.languageeng-
dc.relation.ispartofInternational Journal of Robust and Nonlinear Control-
dc.titleOptimal partitioning method for stability analysis of continuous/discrete delay systems-
dc.typeArticle-
dc.identifier.emailLam, J: jlam@hku.hk-
dc.identifier.authorityLam, J=rp00133-
dc.identifier.hkuros254388-
dc.identifier.volume25-
dc.identifier.issue4-
dc.identifier.spage559-
dc.identifier.epage574-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats